# SDR SWIA20240827720

- Difficulty date: July 20, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N839SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15472
- Aircraft time: 7,897 hours, 7,354 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PAX DOOR SEAL STRIKER IS DENTED AT THE UPPER FORWARD LATCH PIN BRACKET, MARKED.     (C-CHECK RO 8/27/2024)    COMPLIED WITH PERMANENT REPAIR FOR PAX DOOR SEAL STRIKER DENT UPPER FORWARD AREA REF REO 670-53-22-001 REV -J DATED 2016-11-10 TYPE 1 REPAIR. LEAK CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
